# SDR 96ZZZX3073

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42946
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8331025
- Engine: Cont TSIO360FB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 107902018R
- Condition: Failed
- Location: Eng Rt Mag
- Part time: 59 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO FAILED.  DID NOT TROUBLESHOOT MAG DUE TO IT BEING UNDER WARRANTY.
